Tijana Levajković
Tijana Levajković
Institute of Statistics and Mathematical Methods in Economics, TU Vienna
Verified email at tuwien.ac.at - Homepage
Title
Cited by
Cited by
Year
Chaos expansion methods for stochastic differential equations involving the Malliavin derivative–Part I
T Levajković, D Seleši
Publications de lʼInstitut Mathématique Belgrade, Nouvelle série 90 (104), 65-85, 2011
202011
The stochastic Dirichlet problem driven by the Ornstein–Uhlenbeck operator: Approach by the Fredholm alternative for chaos expansions
T Levajković, S Pilipović, D Seleši
Stochastic Analysis and Applications 29 (2), 317-331, 2011
192011
Stochastic evolution equations with multiplicative noise
T Levajković, S Pilipović, D Seleši, M Žigić
Electronic Journal of Probability 20 (19), 1-23, 2015
162015
Fundamental equations with higher order Malliavin operators
T Levajković, S Pilipović, D Seleši
Stochastics 88 (1) 88 (1), 106-127, 2016
152016
The stochastic linear quadratic control problem with singular estimates
C Hafizoglu, I Lasiecka, T Levajkovic, H Mena, A Tuffaha
SIAM Journal on Control and Optimization 55 (2), 595-626, 2017
142017
Chaos expansions: Applications to a generalized eigenvalue problem for the Malliavin derivative
T Levajković, S Pilipović, D Seleši
Integral Transforms and Special Functions 22 (2), 97-105, 2011
142011
Chaos expansion methods for stochastic differential equations involving the Malliavin derivative–Part II
T Levajković, D Seleši
Publications de lʼInstitut Mathématique Belgrade, Nouvelle série 90 (104), 85-98, 2011
132011
The stochastic linear quadratic optimal control problem in Hilbert spaces: A chaos expansion approach
T Levajkovic, H Mena, A Tuffaha
Evolution Equations & Control Theory 5 (1), 105-134, 2016
12*2016
Chaos expansion methods in Malliavin calculus: A survey of recent results
T Levajkovic, S Pilipovic, D Seleši
Novi Sad Journal of Mathematics 45 (1), 45-103, 2015
122015
A Numerical approximation framework for the stochastic linear quadratic regulator on Hilbert spaces
T Levajković, H Mena, A Tuffaha
Applied Mathematics & Optimization 75 (3), 499-523, 2017
102017
Operator differential-algebraic equations with noise arising in fluid dynamics
R Altmann, T Levajković, H Mena
Monatshefte für Mathematik 182 (4), 741-780, 2017
82017
On deterministic and stochastic linear quadratic control problems
T Levajković, H Mena
Current Trends in Analysis and Its Applications, Trends in Mathematics …, 2015
72015
Chaos expansion of generalized random processes on fractional white noise space
T Levajkovic, D Seleši
Novi Sad Journal of Mathematics 38 (3), 137-146, 2008
72008
Malliavin calculus for chaos Expansions of generalized stochastic processes with applications to some classes of differential equations
T Levajković
Novi Sad, 2011
62011
Malliavin calculus for generalized and test stochastic processes
T Levajković, D Seleši
Filomat 31 (13), 4231-4256, 2017
52017
The stochastic LQR optimal control with fractional Brownian motion
T Levajković, H Mena, A Tuffaha
Advanced in Partial Differential Equations, Generalized Functions and …, 2017
52017
Equations involving Malliavin derivative: A chaos expansion approach
T Levajković, H Mena
Pseudo-Differential Operators and Generalized Functions, Operator Theory …, 2015
42015
Equations involving Malliavin calculus operators: Applications and numerical approximation
T Levajković, H Mena
Springer Briefs in Mathematics, Springer International Publishing, ISBN 978 …, 2017
32017
Solving stochastic LQR problems by polynomial chaos
T Levajković, H Mena, LM Pfurtscheller
IEEE control systems letters 2 (4), 641-646, 2018
22018
Corrigendum and addendum to "Chaos expansion methods in Malliavin calculus: A survey of recent results”
T Levajkovic, S Pilipovic, D Seleši
Novi Sad Journal of Mathematics 46 (1), 227-227, 2016
22016
The system can't perform the operation now. Try again later.
Articles 1–20